# SDR AALA201802269039

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 33,254 hours, 4,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100101202
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN R3 FELL OFF. CLIPS BROKEN OFF. REPLACED EXIT SIGN AT DOOR R3.
